# SDR AALA20101111TUL01

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 995766437
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Boeing
- Component part number: DOO2492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD LOWER SUPPORT STRAP INTERCOSTAL IS CRACKED.  DWMS NR1440044, MRT 028756, INSTALLED NEW SUPPORT STRAP INTERCOSTAL PER ESO 80174.
